# SDR SWIA202162532

- Difficulty date: August 24, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH IB FLAP VANE ACTUATOR IB LOWER MOUNT BOLT CORRODED (FLAGGED).    (C-CHECK RO 11/10/2021)   REMOVED CORRODED R/H IB FLAP VANE ACTUATOR IB LOWER MOUNT BOLT AND INSTALLED NEW BOLT AND WASHER IAW CRJ700 AMM 27-52-23-400-801-A01. PERFORMED OPERATIONAL TEST OF FLAPS SYSTEM IAW CRJ700 AMM CHAPTER 27-50-00-710-801-A02. OPS TEST GOOD.
